# SDR SWIA971422

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH RED MESSAGE CAME ON INFLIGHT.  RETURNED TO OMA, ADJUSTED ROD END TO ROD THAT ROTATES UPPER TWO CAMS IAW MM 52-11-02.  OPS CHECKS GOOD.
